| Model Number |
ZA9003 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/15/2005
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Section a2, a3, a4 and a5: unknown/ not provided.Section d6a - implant date: n/a - no indication that the lens was implanted.Section d6b - explant date: n/a - no indication that the lens was implanted.Section e1 - telephone number: (b)(6).Section h3 - the intraocular lens (iol) was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain missing information.However, to date, no response has been received.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the standalone intraocular lens (iol) was broken.No further information was provided.
Additional Manufacturer Narrative
Additional information: section b5 - describe event or problem: through follow-up we learned that the incident happened when the intraocular lens (iol) was being loaded in the cartridge, there was no patient contact with the non-preloaded iol.Corrected information: upon further review of the new information received it was determined that the incident was no longer reportable and no further information will be provided.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.